Revista Matemática Iberoamericana


Full-Text PDF (318 KB) | Metadata | Table of Contents | RMI summary
Volume 17, Issue 2, 2001, pp. 375–407
DOI: 10.4171/RMI/298

Published online: 2001-08-31

An X-ray transform estimate in $\mathbb R^n$

Izabella Laba[1] and Terence Tao[2]

(1) University of British Columbia, Vancouver, Canada
(2) University of California Los Angeles, United States

We prove an x-ray estimate in general dimension which is a stronger version of Wolff's Kakeya estimate [12]. This generalizes the estimate in [13] which dealt with the $n=3$ case.

No keywords available for this article.

Laba Izabella, Tao Terence: An X-ray transform estimate in $\mathbb R^n$. Rev. Mat. Iberoam. 17 (2001), 375-407. doi: 10.4171/RMI/298